# SDR FQAR20160215006

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: General aviation
- Aircraft: N286PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496109
- Aircraft time: 8,453 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 78965007
- Condition: Cracked
- Location: Bs 247 Bulkhead
- Part time: 8,453 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A CRACK WAS FOUND ON A BULKHEAD DOUBLER IN THE EMPENNAGE. THE DOUBLER IS PART OF THE STRUCTURE THAT ACTS AS THE FORWARD ATTACHMENT FOR THE VERTICAL TAIL FIN. THE CRACK IS BARELY VISIBLE WHEN THE FIBERGLASS L/E FAIRING IS REMOVED.
